Some fixed point theorems in complete partial b-metric spaces

Hossein Piri, Hojjat Afshari

Abstract


In this paper, we prove some fixed point theorems in the framework of complete partial b-metric spaces. The article also includes an example which shows the validity of our results.

Full Text: PDF

How to Cite this Article:

Hossein Piri, Hojjat Afshari, Some fixed point theorems in complete partial b-metric spaces, Advances in Fixed Point Theory, Vol 4, No 3 (2014), 444-461

Copyright © 2014 Hossein Piri, Hojjat Afshari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.